# SDR SWAA992074

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 6971787
- Condition: Contaminated
- Location: Le Flap
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, L/E FLAP/SLAT TRANSIT LIGHTS ILLUMINATED AND TAKEOFF WARNING HORN SOUNDED UPON THROTTLE ADVANCEMENT.  CLEANED KRUEGER FLAP POSITION INDICATOR SWITCHES.  OPS CK GOOD PER MM.
